I want to go to another injector but afraid that this will happen again. Please help me. (Photo)

1 syringe of Restylane did this to me. Is this the result of over fill?

Doctor Answers 3

Side Effects from Restylane Injections

It is difficult to assess from the photo if you are having an allergic reaction or overfill or an infection.  I would definitely return to your treating physician to determine the cause of this problem.  Best, Dr. Green

Side Effects from Restylane Injections

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

It is difficult to assess from the photo if you are having an allergic reaction or overfill or an infection.  I would definitely return to your treating physician to determine the cause of this problem.  Best, Dr. Green

Restylane and Swelling/Infection/Over Fill

I suggest reversing the filler.  although this may be filler its likely swelling or a biofilm/inflammation reaction.  Its best to reverse with hyaluronidase, get venus legacy treatments to soften and tighten the skin and promote the removal of the swelling, and consider an antibiotic for a week.  Once its all settled you should get a different physician for injection to this area.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.8 out of 5 stars 203 reviews

Restylane and Swelling/Infection/Over Fill

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
I suggest reversing the filler.  although this may be filler its likely swelling or a biofilm/inflammation reaction.  Its best to reverse with hyaluronidase, get venus legacy treatments to soften and tighten the skin and promote the removal of the swelling, and consider an antibiotic for a week.  Once its all settled you should get a different physician for injection to this area.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.8 out of 5 stars 203 reviews

Swelling from Restylane

Swelling under the eyes from Restylane is common, but it looks like you may have some brusing to that area as well.  Make sure that the area is not hard, which would indicate over-injection.
If it is hard, then you can have Wydase injected into that area to soften it.
I would however discuss this with the current injector to get resolution prior to including some other physician too early.

Swelling from Restylane

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Swelling under the eyes from Restylane is common, but it looks like you may have some brusing to that area as well.  Make sure that the area is not hard, which would indicate over-injection.
If it is hard, then you can have Wydase injected into that area to soften it.
I would however discuss this with the current injector to get resolution prior to including some other physician too early.

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.